Partially Specified Probabilities: Decisions and Games
Ehud Lehrer
American Economic Journal: Microeconomics, 2012, vol. 4, issue 1, 70-100
Abstract:
The paper develops a theory of decision making based on partially specified probabilities. It takes an axiomatic approach using Anscombe and Aumann's (1963) setting, and is based on the concave integral for capacities. This theory is then expanded to interactive models in order to extend Nash equilibrium by introducing the concept of partially specified equilibrium. (JEL C70, D81, D83)
JEL-codes: C70 D81 D83 (search for similar items in EconPapers)
Date: 2012
Note: DOI: 10.1257/mic.4.1.70
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/mic.4.1.70 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aea:aejmic:v:4:y:2012:i:1:p:70-100
Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions
Access Statistics for this article
American Economic Journal: Microeconomics is currently edited by Johannes Hörner
More articles in American Economic Journal: Microeconomics from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().